# SDR DALA2024031303300

- Difficulty date: March 11, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,803 hours, 43,000 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 FWD CARGO AFT BULKHEAD LOWER SUPPORT IS CORRODED. CORRECTIVE ACTION: SUMMERY OF NR00403: REMOVED CORRODED FWD CARGO AFT BULKHEAD LOWER SUPPORT, FABRICATED, LOCATED AND DRILLED NEW FWD CARGO AFT BULKHEAD LOWER SUPPORT, TREATED, PRIMED, APPLIED TOPCOAT AND INSTALLED NEW FWD CARGO AFT BULKHEAD LOWER SUPPORT IAW B757 SRM.
